# SDR 2001UALA01445

- Difficulty date: July 22, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N7289U
- Make and model: Boeing 727222
- Aircraft serial: 21567
- Aircraft time: 64,921 hours, 37,089 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF FUSELAGE 6 INCHES AFT OF FORWARD LAV SERVICE PANEL, PAINT IS BUBBLING AND SKIN IS BULGING IN A 6 INCH DIAMETER AREA.
